0,00 €
currency
0

COLDREX MAXGRIP drink FOREST FRUIT bags 10

50101617

Medicinal preparation

COLDREX MAXGRIP drink FOREST FRUIT bags 10
5,00 €
Total including VAT

Application form: powders and granulation products

Indication group: analgesics, antipyretics

Active substance: Paracetamolum 1000 mg, Phenylephrini hydrochloridum 10 mg, Acidum ascorbicum (vit. C) 70 mg

Pregnancy and lactation: Do not use Coldrex during pregnancy. It is not suitable to use the preparation during lactation.

minimum amount for dispatch: Coldrex MaxGrip hot drink with the forest fruit flavour contains paracetamol, the medicine against pain and fever, which relieves the sore throat, headache, pain in muscles and joints, and it reduces fever. In the preparation it is contained in the maximum dose. Furthermore it contains phenylephrine, which relieves nasal congestion and paranasal sinuses, and thus it makes breathing easier. Coldrex also contains C vitamin, which is a usual part of the preparations against flu. It supplements C vitamin, which the body often misses at the early stage of flu and cold. The active substances in Coldrex MaxGrip do not cause sleepiness.

Recommended dosage: Adults: 1 bag every 4-6 hours. Do not take next bag within 4 hours. The maximum daily dose is 4 bags.

EAN: 8594060895079 8590335010369

Manufacturer: SmithKline Beecham SA, Madrid, Spain, www.gsk.com

Parametry
SUKL názevCOLDREX MAXGRIP LESNÍ OVOCE 1000MG/10MG/70MG POR PLV SOL SCC 10 II
SUKL kód0172760

COLDREX MAXGRIP LESNÍ OVOCE POR PLV SOL 10
COLDREX tbl 24
medicinal preparation
NAC AL 600 effervescent tablets 10x 600mg
medicinal preparation
Ověření internetových stránek a lékárny:
SUKL
Státní ústav pro kontrolu léčiv, Šrobárova 48, 100 41 Praha 10, www.sukl.cz

Reporting of side effects
© Česká lékárna Holding a.s. All rights reserved.

info  Cookies help us in providing our services. By using our services, you agree to our use of cookies.